# SDR CA130814001

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 7,024 hours
- Engine: Rotax ROTAX912
- Propeller: Hofman HOV352F
- System (JASC): 7520 · Engine Cooling System
- Part: Hose
- Part number: 63019
- Condition: Split
- Location: Left Radiator
- Part time: 1,100 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT RED OVERHEAT INDICATOR LIGHT CAME ON IN FLIGHT, PILOT REQUESTED AN IMMEDIATE LANDING FROM THE TOWER AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE LT FORWARD RADIATOR COOLING HOSE SPLIT OPEN AND COOLANT LEAKING.
